Arabian Journal of Mathematics

, Volume 2, Issue 1, pp 91–101

Du Fort–Frankel finite difference scheme for Burgers equation

Authors

  • K. Pandey
    • Department of Mathematics and AstronomyUniversity of Lucknow
    • Department of MathematicsBITS Pilani
  • Amit K. Verma
    • Department of MathematicsBITS Pilani
Open AccessResearch Article

DOI: 10.1007/s40065-012-0050-1

Cite this article as:
Pandey, K., Verma, L. & Verma, A.K. Arab. J. Math. (2013) 2: 91. doi:10.1007/s40065-012-0050-1

Abstract

In this paper we apply the Du Fort–Frankel finite difference scheme on Burgers equation and solve three test problems. We calculate the numerical solutions using Mathematica 7.0 for different values of viscosity. We have considered smallest value of viscosity as 10−4 and observe that the numerical solutions are in good agreement with the exact solution.

https://static-content.springer.com/image/art%3A10.1007%2Fs40065-012-0050-1/MediaObjects/40065_2012_50_Article_Figa_HTML.gif

Mathematics Subject Classification

65N06

Copyright information

© The Author(s) 2012

This article is published under license to BioMed Central Ltd. Open Access This article is distributed under the terms of the Creative Commons Attribution License which permits any use, distribution, and reproduction in any medium, provided the original author(s) and the source are credited.